Angelina please dont worry...your Onc has prescribed the dosage suutable for you. Do you mind me asking what your height and weight is because the dosage is usually bsded on that. Im 5'4 and 10st 5. I dont takd anything else either with the Cape.
love bev xxx
now i am worried! i have to take 2000 in the morning and 2500 in the evening. 4500 a day. that seems a lot more than any of you.not having anything alongside . plus i am 68!
Katherine, you are STILL being too hard on yourself! You are NOT a flop! I didn't want to make you feel like that - I was just trying to illustrate how different we all are. I'm so sorry if I upset you! Nicky is right - Capecitabine IS still chemo, and in effect we are being slowly (as opposed to quickly with IV chemo!) poisoned! Hopefully it is a poison which is saving us! Going overboard with exclamation marks today! Please be gentle on yourself. Best wishes to all the Cap.gang. Barton.x
Katherine, you are not a wimp! Whatever dose you are on! It's how it affects you, and as Kaye says, each of us is different. And no, it's not nosey to ask what dose we are all on. I am on 2000mg twice daily and have been from the start (just started 5th cycle Thursday evening). I have been a lot luckier than some people re.side effects, but I have found the effects are cumulative (I was warned by the Onc.at the start, but I'm afraid I kind of ignored that comment). I am currently still working but for only 2 and a half days a week (all day Tuesday and Wednesday, and Friday mornings. I find the 2 full days quite a strain, and end up going to bed really early, but at the moment I am sticking with it. Hope this information helps, but please don't think of yourself as a wimp. I spent all last weekend crying as I was so tired, but everyone here was very suportive. Best wishes,Barton.x
Angelina, glad to hear you are feeling better today. I haven't suffered from the stomach cramps, but I do get diarrohea - with not much warning! Good luck and few side effects to all the Cap.gang. Barton.x
thanks for your replies,feel a bit better that its not rare.Bev, i do take them within 20 mins of eating and am drinking 2 litres of water a day.the chemo nurse spoke to my onc who advised me to take paracetomol and to try to put up with it as much as possible.if it gets unbearable then to stop the tablets, but today its much better!
no other symptoms yet but only on my 3rd day!
have a nice weekend everyone.
hi, started the cap on tuesday,since the first lot of pills am getting bad pains in my abdomen,they start about 2
hours after i take them and last about an hour, anyone else had this?
Hello, Pam! Thanks for this information, and the original comment! I found it very helpful in trying to judge what would happen and when. Not that I had much luck, mind you, with the diarrohea! Never predictable at all. Hate getting caught short somewhere! Best wishes to all Cap.gang. Picked up my 5th cycle of tablets this morning so will be starting those this evening. Barton.x
I think Barton may be referring to what I said!....My experience is that my dry cracked hands and feet continue to improve the first few days of the next cycle(and symptoms continue to build up the first few days off tablets). However I think different symptoms are worse at different times....for example nausea may be worse as you start the cycle and people have commented about diarrhoea when the cycle stops....Im not sure when blood levels are at their highest..or indeed when the drug is most effective against the tumour cells.....I would guess it might be related to where the tumour is.......may be slower in being effective in bone.....but I dont know!
Hello, Hilsy. Regarding the Cap.working on week off - I believe (someone on here said so, I think) it keeps working on your week off, then on the first week of the next cycle you get some relief from the symptoms until the effects start to build up again. Don't quote me, though. I am duevto get my 5th cycle of tablets tomorrow, as lomng as my blood test results are OK.Barton.x. Ps.good luck to everyone in the Cap.gang.
Hi folks - waves hand and wiggles slightly blistered fingers -
Just popping in to this thread to thank whoever mentioned Eucerin foot cream. I bought some when on holiday in Suffolk, a local pharmacy had it on offer, I saved more than £2! In only a couple of days my flaky-looking heels have improved a lot.
I'm prescribed Diprobase by my oncs, but I like to have another cream around to use occasionally. Now halfway through cycle 4 of my second time with cape - it worked well for me previously for 2 years!
Good luck to both Katherine and Hilsy for your results, hope Capecitabine is working well for you both - and all the other ladies on it
Hello, Katherine - it's the waiting that gets you, isn't it? All good wishes and good thoughts for your scan results on 16th. Barton.x
Hello Hilsy, sorry to hear you have a lot of other stuff to contend with - I know how absolutely draining that can be when you need to be concentrating on yourself. I can't help with your question, I'm afraid - I only knew it was working after I had had my CT scan mid-way through my third cycle, and I didn't get the results until I saw my Onc.at the start of my 4th cycle. I do hope yours is good news, though! Good news that you are not experiencing any side effects - that's always a bonus! Barton.x
Katherine and Bev, yes, I too am having pain in my tumour site - stomach area as tumour in womb. I'm also choosing to believe it's the Cap.working! (feeling much more positive today!). Barton.x
Katherine, thank you so much for your reply! Wow! I had no idea I brightened anyone up! I feel honoured! Anyway, I finally started feeling better yesterday afternoon after a mamoth sob-session on the phone with my sister. She talked an awful lot of sense and suggested I think about giving up work. It's not something I really want to do, but I see the sense in it as the stress at the moment is something I can do without. Unfortunately, too, there doesn't seem to be an end in sight as my employers seem to want to save money by not employing anyone else to help. It's not just me struggling there, either. We have had 3 people leave recently and this leaves the admin.people in deep do-do (can I say that here?) too! Thing is, if we all go off with stress they would really be stuck. I know all businesses are in the same situation, so I feel for anyone else on here who is going through the same thing. Thanks again, Katherine, and all the best to you and the rest of the Cap.gang. Barton.x